MathSciNet Relay Station
MathSciNet bibliographic data
MR188205 (32 #5644) 12.40
Ponomarenko, Paul The Galois theory of infinite purely inseparable extensions. Bull. Amer. Math. Soc. 71 1965 876–877.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement